# SDR HALA0300969

- Difficulty date: November 1, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ENGINE INFLIGHT SHUTDOWN.  CREW REPORTED SHUTDOWN RT ENGINE IN FLIGHT, DECLARED AN EMERGENCY AND LANDED SAFELY AT HONOLULU.  (M)
